# SDR AALA202001169001

- Difficulty date: January 15, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 19,005 hours, 5,337 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Part number: 181622301
- Part serial: W1302634
- Condition: Defective
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED EXTREMELY STRONG ELECTRICAL ODOR ON INBND FLIGHT DURING FINAL DESCENT ROWS 26-29. A INOPERATIVE INSEAT POWER SUPPLY UNIT UNDER SEAT 30ABC EMMITTED AN ELECTRICAL ODOR UPON ACCESS AND WAS DETERMINED TO BE THE SOURCE OF THE ODOR. SUPPLEMENTAL REPORT: REPLACED IN SEAT POWER SUPPLY UNDER PER AMM 44-22-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. (CLOSED)
